Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleNon-Commutative Gröbner Bases For Commutative Algebras
Author(s) David Eisenbud, Irena Peeva, Bernd Sturmfels
TypeArticle in Journal
AbstractAn ideal $I$ in the free associative algebra $k\langle X_{1},\dots ,X_{n}\rangle $ over a field $k$ is shown to have a finite Gröbner basis if the algebra defined by $I$ is commutative; in characteristic 0 and generic coordinates the Gröbner basis may even be constructed by lifting a commutative Gröbner basis and adding commutators.
Length5
File
LanguageEnglish
JournalProceeding of the American Mathematical Society
Volume126
Pages687 - 691
Year1998
Edition0
Translation No
Refereed No
Webmaster